Alert archive / New Jersey / Small Craft Advisories in 2020
Small Craft Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 6, 2020, 3:40 AM EST. It took effect at Jan 6, 2020, 10:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2020, 3:40 AM EST (08:40 UTC)
- In effect from
- Jan 6, 2020, 10:00 AM EST
- Expired
- Jan 6, 2020, 6:37 PM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
665 WHUS71 KPHI 060840 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 340 AM EST Mon Jan 6 2020 ANZ450>455-062100- /O.NEW.KPHI.SC.Y.0002.200106T1500Z-200107T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 340 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST TUESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...The Atlantic coastal waters adjacent to New Jersey and Delaware. * WHEN...From 10 AM this morning to 6 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-062100- /O.NEW.KPHI.SC.Y.0002.200106T1500Z-200107T0500Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 340 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WHAT...Winds gusts to 25 knots and a moderate chop expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 10 AM this morning to midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
198 WHUS71 KPHI 061431 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 931 AM EST Mon Jan 6 2020 ANZ430-070345- /O.EXA.KPHI.SC.Y.0002.200106T1500Z-200107T0500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 931 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Winds gusts to 25 knots and a moderate chop expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From 10 AM this morning to midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-070345- /O.CON.KPHI.SC.Y.0002.200106T1500Z-200107T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 931 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...The Atlantic coastal waters adjacent to New Jersey and Delaware. * WHEN...From 10 AM this morning to 6 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-070345- /O.CON.KPHI.SC.Y.0002.200106T1500Z-200107T0500Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 931 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Winds gusts to 25 knots and a moderate chop expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 10 AM this morning to midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
583 WHUS71 KPHI 062047 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 347 PM EST Mon Jan 6 2020 ANZ450>455-071015- /O.CON.KPHI.SC.Y.0002.000000T0000Z-200107T1100Z/ /O.NEW.KPHI.GL.A.0002.200108T1100Z-200109T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 347 PM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 10 to 15 kt with gusts up to 25 kt. For the Gale Watch, west winds 20 to 30 kt with gusts up to 40 kt. * WHERE...Atlantic coastal waters of Delaware and New Jersey. * WHEN...For the Small Craft Advisory, until 6 AM EST Tuesday. For the Gale Watch, from Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-071015- /O.CON.KPHI.SC.Y.0002.000000T0000Z-200107T0500Z/ /O.NEW.KPHI.GL.A.0002.200108T1100Z-200109T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 347 PM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Small Craft Advisory, winds gusts up to 25 knots. For the Gale Watch, west winds 15 to 25 kt with gusts up to 40 kt. * WHERE...Delaware Bay. * WHEN...For the Small Craft Advisory, until midnight EST tonight. For the Gale Watch, from Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
485 WHUS71 KPHI 062337 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 637 PM EST Mon Jan 6 2020 ANZ450>455-071245- /O.CAN.KPHI.SC.Y.0002.000000T0000Z-200107T1100Z/ /O.CON.KPHI.GL.A.0002.200108T1100Z-200109T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 637 PM EST Mon Jan 6 2020 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 6 feet probable. * WHERE...The New Jersey and Delaware Atlantic coastal waters. * WHEN...From Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-071245- /O.CAN.KPHI.SC.Y.0002.000000T0000Z-200107T0500Z/ /O.CON.KPHI.GL.A.0002.200108T1100Z-200109T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 637 PM EST Mon Jan 6 2020 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 40 kt and rough waters probable. * WHERE...Delaware Bay. * WHEN...From Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 9:36 PM EST, 6 hours 4 minutes earlier.
Area forecast discussion, Jan 5, 9:36 PM EST, 6 hours 4 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 936 PM EST Sun Jan 5 2020 .SYNOPSIS... High pressure builds across the Gulf states tonight into Monday while low pressure moves across the Canadian Maritimes. A cold front will move across the area late tonight into early Monday as an area of low pressure weakens across the Great Lakes region. High pressure briefly affects the Mid Atlantic region Monday night, before an area of low pressure moves across the Mid Atlantic region to our south, then strengthens as it lifts northward offshore of New Jersey and Delaware. This low will lift to our northeast through Wednesday, before high pressure builds across the area Wednesday night and Thursday, then offshore Thursday night. A frontal system is expected late next week into next weekend. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... No significant changes with the late evening update. Upper level maps from the 00Z soundings show the upper level jet starting to nudge further east towards the Mid Atlantic. Our region is expected to be under the left front quadrant for most of the overnight period, resulting in some weak synoptic scale lift. At the same time, a low and mid level short wave trough is currently crossing the Great Lakes region, and is expected to clip northern portions of the Mid Atlantic region late tonight. These factors, combined with some weak warm advection ahead of the trough as winds turn light southwesterly, means there should be enough lift for light precipitation across portions of the region (mostly along and north of the PA turnpike/195 corridors). The temperature profile from the cloud layer down to the surface should be cold enough to support snow. However, almost all guidance this evening has shown a moist bias with surface dew points (observed dew points are generally 5 to 10 degrees lower than model/guidance dew points so far this evening). Consequently, even after the precipitation starts to nudge into the region, it may take some time to see snow reach the surface. All indications are that snow rates should be very light. Snow accumulations of up to an inch are possible especially in the higher terrain of Carbon, Monroe, and Sussex Counties. Further south, especially towards the Philly metro area, accumulating snow is unlikely. Temperatures are expected to be slightly above normal, with lows mostly in the upper 20s or lower 30s. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... The weak weather system from overnight will depart in the morning, and a dry day is expected save for perhaps a stray lingering snow shower early on to the north. A pocket of slightly colder air aloft moves overhead during the day, and combined with some orographic lift in westerly flow it could lead to another day with a fair amount of stratocu especially to the northwest. But overall it should be a pleasant day and despite the cooler air aloft highs should be near or a little above normal in most places thanks to good mixing and increasing sunshine, especially along and inside of I-95. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Two periods of focus in the long term, the first Tuesday into Tuesday evening, and the second late Friday into the Saturday night, with quiet weather in between. Monday night starts off the long term period with quiet weather as high pressure will briefly build across the Mid Atlantic region. Dry weather and light winds are expected, which should lead to near normal temperatures. As we move into Tuesday, the day will start off quiet as high pressure moves out to sea and weakens. This will allow for an area of low pressure to move offshore of the Mid Atlantic region to our south by Tuesday afternoon, then strengthen as it moves northward offshore of Delaware and New Jersey coasts. This will likely bring a period of precipitation across the area, especially along and south and east of the I-95 corridor, and mainly across southern New Jersey, southern Delaware, and southern Maryland. If the precipitation being early enough, it looks like it will start as rain for many areas. However, as the low wraps up as it moves closer to the area, colder air will wrap around the low and the precipitation will likely mix with or change over to snow. While all of the guidance indicates a transition to snow, only the 12z NAM has a significant accumulation. For now, we've sided more with the GFS, ECMWF, WPC and have mostly a half inch or less. Temperatures may be too warm for significant accumulations to occur, even though there could be a period of heavier snow due to strong lift within the dendritic zone across southern New Jersey, southern Delaware, and southern Maryland. As the low pulls away to our northeast overnight, the precipitation associated with it will end as well. Winds could begin to get gusty late in the night behind the low, but more likely on Wednesday. On Wednesday, the low will continue to lift northeastward into the Canadian Maritimes, while high pressure builds to our west. This will increase the pressure gradient across the area. As dawn approaches and during the daytime, we should become very well mixed at least up to 850 mb. Strong winds from above the surface will likely mix down to the surface and wind gusts of at least 30-40 mph, with higher gusts possible in some locations. It would not be surprising to see some areas approach Wind Advisory criteria. Another possibility on Wednesday is the chance for isolated/scattered snow showers across the northern half of the area. As daytime mixing occurs, steep low- mid level lapse rates will occur, and there will be some enhanced low-mid level moisture as well. With the strong northwest flow, we can expect lake-effect snow showers as a short wave/vorticity impulse moves across the area. Again, it would not be surprising for some snow squalls to develop and move across portions of northeast Pennsylvania and northern New Jersey. Quiet weather will return for Wednesday night into Thursday as high pressure builds across the area. Dry weather and light winds are expected, which should lead to below or near normal temperatures. As we move into Friday into the weekend, cold front is expected to affect the east coast. The GFS and ECMWF have come into better agreement with their timing of the front and precipitation. Before, the ECMWF was much slower than the GFS, but now they both agree that the actual front will not get to the area until later Saturday into Saturday night. This will be the most likely time period for precipitation, although there could be some precipitation during the day Friday into Friday night as several short wave/vorticity impulses will move across the area ahead of the cold front an intact with some enhanced moisture. It looks like most, if not all of the precipitation will stay rain through the weekend unless it starts early enough Friday across portions of northeast Pennsylvania and northern New Jersey where it may be cold enough for a brief wintry mix Friday morning. All precipitation is expected to end Sunday morning as the front passes to the east. Winds behind the front could become gusty with gusts 20-25 mph possible. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight... Mainly VFR, though a period of MVFR conditions with light snow showers is possible at RDG, ABE, and TTN after midnight. There is a slight chance MVFR cigs could extend as far south as PNE, but confidence is still somewhat low. Ceilings should gradually improve after 07-08Z back to VFR. Winds will turn southwesterly with speeds only around 5 to 8 kt. High confidence on most aspects of the forecast but moderate confidence as to the southern extent of any MVFR cigs. Monday... VFR. Westerly wind around 10-12 knots with gusts to 20 knots. High confidence. Outlook... Monday night...VFR conditions expected. Winds may remain gusty into the evening, before diminishing overnight. High confidence. Tuesday...VFR conditions expected most of the day, however, conditions lower late in the afternoon as rain or snow moves into the area from the south. Moderate confidence. Tuesday night...MVFR or IFR conditions become more likely as snow could persist into the evening and overnight period. Especially from the I-95 corridor south and eastward. Snow ends overnight and VFR conditions return. Westerly winds likely become quite gusty, at least 20-30 knots. Moderate confidence. Wednesday...VFR conditions expected. West to northwest winds gusting at least 25-35 knots at times. High confidence. Wednesday night...VFR conditions expected. Winds remain gusty overnight, but speeds drop through the night. High confidence. Thursday... VFR. High confidence. Thursday night...VFR through most of the night. MVFR conditions may return late in the night and toward daybreak. Moderate confidence. Friday...MVFR conditions possible with a chance of rain. Moderate confidence. && .MARINE... Tonight...Winds continue to diminish, and winds and waves are below Small craft advisory criteria all the waters. Winds are expected to gradually shift from northwesterly to southwesterly through the night, but gusts should remain below 25 kt. Monday... The redevelopment of SCA conditions is expected during the morning as westerly winds gust to around 25 kt. Seas 2 to 4 ft. Outlook... Monday night...Small Craft Advisory levels winds early, then diminishing overnight. Tuesday...Conditions likely remain below advisory levels through the day. Tuesday night-Wednesday...At least Small Craft Advisory levels expected, with Gale Warning conditions likely. Wednesday night...Gale Warning conditions possible early, lowering to Small Craft Advisory levels during the evening and overnight. Thursday...Sub Small Craft Advisory conditions expected. Thursday night-Friday...Winds may return to Small Craft Advisory levels. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Johnson/O'Brien Short Term...O'Brien Long Term...Robertson Aviation...Davis/O'Brien/Robertson Marine...Johnson/O'Brien/Robertson
Hazardous weather outlook, Jan 6, 3:28 AM EST, 12 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 328 AM EST Mon Jan 6 2020 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-070830- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 328 AM EST Mon Jan 6 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a slight chance for greater than 2" of snow across portions of DelMarVa and eastern New Jersey Tuesday night as a system pushes offshore. Right now the forecast is for a dusting to an inch but if the system tracks further north and west portions of the area could see higher snowfall totals than currently forecast. Additionally, behind that system anticipate the potential for strong to possibly damaging wind gusts on Wednesday as gusts up to 40 mph are currently forecast. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-450>455-070830- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 328 AM EST Mon Jan 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Westerly gales are likely on Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jan 6, 1:32 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 AM EST MON JAN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM SNOW 1 SSW GILBERTSVILLE 40.30N 75.62W
01/06/2020 M0.5 INCH MONTGOMERY PA TRAINED SPOTTER
1257 AM SNOW 4 SW WANTAGE 41.24N 74.65W
01/06/2020 M0.8 INCH SUSSEX NJ TRAINED SPOTTER
1250 AM SNOW SUCCASUNNA 40.87N 74.64W
01/06/2020 M1.0 INCH MORRIS NJ PUBLIC
0101 AM SNOW METUCHEN 40.54N 74.36W
01/06/2020 M0.5 INCH MIDDLESEX NJ PUBLIC
&&The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 3:47 PM EST | Gale Watch | PHI | 12 hr |
Nearby
Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.